# SDR HEEA0011527

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375004101
- Condition: Defective
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR FLASHES IN FLIGHT.
